Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 59, NWS Atlanta, GA

April 25, 20155 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2015, 6:30 PM EDT for 5 counties in Georgia. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 6:30 PM EDT (22:30 UTC)
Expired
Apr 25, 2015, 7:00 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, GA, Houston County, GA, Macon County, GA, Peach County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 6:47 PM EDTTSTM WND DMGFort Valley, GANUMEROUS TREES AND POWER LINES DOWN IN FORT VALLEY. LIGHT STANDARDS BLOWN DOWN NEAR PEACH COUNTY HIGH BASEBALL FIELD.
Apr 25, 6:47 PM EDTTSTM WND DMGFort Valley, GA20-30 PECAN TREES UPROOTED NEAR VALLEY VIEW DRIVE AND STATE HWY 96 IN FORT VALLEY. POWER LINES WERE ALSO DOWN IN THE AREA AND THERE WAS A REPORT OF LIGHT STANDARDS BLOWN DOWN NEAR PEACH COUNTY HIGH BASEBALL FIELD. BASED ON RADAR AND DAMAGE REPORTS... NWS IS ES
Apr 25, 6:57 PM EDTTSTM WND DMG1 N Wildwood Estates, GASEVERAL TREES WERE BLOWN DOWN IN THE LAKE JOY AND HOUSTON LAKE AREA.
Apr 25, 7:02 PM EDTTSTM WND DMG1 Sse Woodard Estates, GAA LARGE TREE WAS SNAPPED NEAR ITS BASE ON EAST BOB WHITE ROAD IN KATHLEEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:38 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WUUS52 KFFC 252230
SVRFFC
GAC079-153-193-225-269-252300-
/O.NEW.KFFC.SV.W.0059.150425T2230Z-150425T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PEACH COUNTY IN CENTRAL GEORGIA...
  NORTHERN MACON COUNTY IN WEST CENTRAL GEORGIA...
  SOUTH CENTRAL CRAWFORD COUNTY IN CENTRAL GEORGIA...
  SOUTHEASTERN TAYLOR COUNTY IN WEST CENTRAL GEORGIA...
  SOUTHWESTERN HOUSTON COUNTY IN CENTRAL GEORGIA...

* UNTIL 700 PM EDT

* AT 629 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUTLER...
  MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PERRY...FORT VALLEY...WARNER ROBINS...MARSHALLVILLE...REYNOLDS...
  POTTERVILLE...GARDEN VALLEY...GROVANIA...HICKS...HOUSTON LAKE...
  HENDERSON...GROVE PARK...MOSS OAK...SAINT LOUIS...MEADOWDALE...
  NAKOMIS...WINCHESTER...ELKO AND MIAMI VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3245 8426 3262 8418 3254 8360 3230 8368
TIME...MOT...LOC 2229Z 281DEG 50KT 3254 8421 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
246 
WWUS52 KFFC 252245
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT SAT APR 25 2015

GAC079-269-252254-
/O.CAN.KFFC.SV.W.0059.000000T0000Z-150425T2300Z/
CRAWFORD GA-TAYLOR GA-
645 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CRAWFORD AND
SOUTHEASTERN TAYLOR COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA.THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.

LAT...LON 3245 8402 3258 8391 3254 8360 3230 8368
TIME...MOT...LOC 2244Z 281DEG 50KT 3250 8396 

$$

GAC153-193-225-252300-
/O.CON.KFFC.SV.W.0059.000000T0000Z-150425T2300Z/
PEACH GA-MACON GA-HOUSTON GA-
645 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN PEACH...NORTHEASTERN MACON AND SOUTHWESTERN HOUSTON
COUNTIES...

AT 644 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MARSHALLVILLE...OR NEAR FORT VALLEY...MOVING EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PERRY...FORT VALLEY...WARNER ROBINS...MARSHALLVILLE...GROVE PARK...
MOSS OAK...SAINT LOUIS...GROVANIA...MEADOWDALE...ELKO...HOUSTON LAKE
AND MIAMI VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3245 8402 3258 8391 3254 8360 3230 8368
TIME...MOT...LOC 2244Z 281DEG 50KT 3250 8396 

HAIL...1.00IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 5:52 PM EDT, 38 minutes earlier.

Area forecast discussion, Apr 25, 5:52 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT SAT APR 25 2015

.UPDATE...
STRONG TO SEVERE STORMS OVER ALABAMA ARE MOVING INTO CENTRAL AND
SOUTH GEORGIA THIS AFTERNOON. THESE STORMS ARE EXPECTED TO
CONTINUE MOVING ACROSS THE AREA THROUGH TONIGHT. HAVE ISSUES A
SEVERE THUNDERSTORM WATCH THROUGH 1100 PM FOR AREAS ALONG AND SOUTH
OF A NEWNAN TO STOCKBRIDGE TO EATONTON TO WRENS. THE BIGGEST
THREAT WITH THESE STORMS WILL BE STRONG GUSTY WINDS...PERIODS OF
HEAVY RAIN...AND LARGE HAIL. AND ISOLATED TORNADO OR TWO COULD
ALSO OCCUR.

&&

.PREV DISCUSSION... /ISSUED 344 PM EDT SAT APR 25 2015/

..ANOTHER ROUND OF STORMS /POSSIBLY SEVERE/ COULD DEVELOP LATE
THIS AFTERNOON INTO EVENING...

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
NORTH AND CENTRAL GA REMAIN BETWEEN THE CONVECTION ACROSS THE
NORTHERN GULF...AND THE SHORT WAVE EXPECTED TO MOVE THROUGH THE
OH/TN VALLEY OVERNIGHT. EARLY MORNING SHOWERS AND THUNDERSTORMS MADE
THE FORECAST AREA MORE STABLE FOR MUCH OF THE DAY AND PLACEMENT AND
TIMING OF ANY REDEVELOPMENT HAS BEEN UNCERTAIN. HOWEVER
BREAKS IN CLOUD COVER AND AFTERNOON HEATING HAVE ALLOWED THE AIR
MASS TO RECOVER SOMEWHAT. CONVECTION IS DEVELOPING ACROSS SOUTHERN
AL AND A FEW SEVERE THUNDERSTORMS REMAIN POSSIBLE FOR NORTH AND
CENTRAL GA INTO THE EVENING. WITH COVERAGE UNCERTAIN...HAVE REDUCED
THE OVERNIGHT POPS TO CHANCE FOR NOW. MODELS SHOW THE TN VALLEY
SHORT WAVE DRAGGING A FRONTAL BOUNDARY SOUTHWARD INTO THE STATE
SUNDAY...SO HAVE LEFT IN SOME SLIGHT CHANCE POPS FOR THE DAY. SUNDAY
NIGHT LOOKS DRY WITH NORTHWEST FLOW. HAVE STAYED CLOSE TO GUIDANCE
TEMPERATURES.

41

LONG TERM /MONDAY THROUGH SATURDAY/...
ONLY MINOR TWEAKS TO POPS/WX FOR TUESDAY AND THURSDAY. GUIDANCE
SHOWING DECENTLY LARGE DISCREPANCIES WITH LOW POSITION AND EXPANSE
OF MOISTURE FIELD WITH UPPER TROUGH ACROSS SOUTHEAST CONUS THRU
MIDWEEK. HAVE THEREFORE KEPT MAINLY A PERSISTENCE FORECAST.
PREVIOUS DISCUSSION FOLLOWS...

BAKER

PREV DISCUSSION... /ISSUED 341 AM EDT SAT APR 25 2015/

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
WEAK RIDGING AT THE SFC AND MOSTLY DRY CONDITIONS TO BEGIN THE LONG
TERM. SHORTWAVE SLIDES FROM THE MS VALLEY INTO THE TN VALLEY TUESDAY
NIGHT INTO WEDNESDAY WHILE A SFC LOW TRACKS ALONG THE GULF COAST.
THIS RESULTS IN THE RETURN OF SHOWERS AND THUNDERSTORMS TUESDAY
NIGHT INTO WEDNESDAY NIGHT. GFS IS SLOWER THAN MODEL RUN LAST NIGHT
IN CLEARING OUT THE PRECIPITATION AND HOLDS ONTO IT THROUGH THURSDAY
NIGHT. ALTHOUGH THERE ARE SLIGHT DIFFERENCES IN FEATURES BETWEEN THE
GFS AND THE ECMWF THE TIMING OF DIMINISHING PRECIPITATION IS FAIRLY
SIMILAR. HIGH PRESSURE BUILDS IN BEHIND THAT SYSTEM AND SHOULD LEAD
TO A FEW DRY DAYS.

11

AVIATION...
18Z UPDATE...
MOSTLY VFR CONDITIONS THIS AFTERNOON AND EVENING...HOWEVER SOME
REDEVELOPMENT OF CONVECTION IS EXPECTED WITH POSSIBLY SOME STORMS
BECOMING SEVERE. SOME MVFR CEILINGS POSSIBLE TOWARD MORNING BUT
IMPROVING BY 15Z. WINDS SOUTHWEST 5 TO 10KT WITH SOME GUSTS THIS
AFTERNOON AND EVENING. WINDS BECOMING WEST TO NORTHWEST TOWARD THE
END OF THE TAF PERIOD.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE ON WHEN/WHERE AFTERNOON CONVECTION WILL OCCUR.
MEDIUM CONFIDENCE REMAINING ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  81  55  73 /  50  20  10   5
ATLANTA         65  80  56  72 /  50  20   5   5
BLAIRSVILLE     58  71  45  66 /  50  20  10   5
CARTERSVILLE    62  78  50  71 /  50  20  10   5
COLUMBUS        67  85  60  78 /  50  20   5  10
GAINESVILLE     63  77  54  70 /  50  20   5   5
MACON           67  85  58  76 /  50  20   5   5
ROME            62  77  50  70 /  50  20   5   5
PEACHTREE CITY  64  82  54  74 /  50  20   5   5
VIDALIA         68  87  61  76 /  50  20  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...
CHATTAHOOCHEE...CLAYTON...COWETA...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...FAYETTE...GLASCOCK...HANCOCK...HARRIS...
HEARD...HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MUSCOGEE...PEACH...PIKE...PULASKI...PUTNAM...
SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...DEESE
LONG TERM....01
AVIATION...DEESE
Hazardous weather outlook, Apr 25, 1:03 PM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
103 PM EDT SAT APR 25 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261715-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
103 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ANOTHER ROUND OF STORMS /EVEN STRONGER THAN THIS MORNING/ IS
POSSIBLE THIS AFTERNOON INTO EVENING...

WEATHER HAZARDS EXPECTED...
DAMAGING WIND...LARGE HAIL..TORNADOES AND LOCALIZED FLOODING.

DISCUSSION...
A STORM SYSTEM SWEEPING ACROSS THE SOUTHEAST TODAY WILL CONTINUE
TO ALLOW FOR STORM REDEVELOPMENT WHILE THE MORNING STORMS HAVE
EXITED SOUTHEAST.

A SECOND ROUND OF THUNDERSTORMS IS POSSIBLE FROM 3 PM TO MIDNIGHT
WITH THE GREATEST CHANCE AROUND 6 PM TO 10 PM. WHILE THERE IS
MORE UNCERTAINTY WITH THIS SECOND ROUND IN TERMS OF COVERAGE OF
STORMS...SEVERE WEATHER PARAMETERS SUGGEST A GREATER THREAT OF
SEVERE WEATHER INCLUDING TORNADO POTENTIAL. SEVERE STORMS WILL BE
POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA. DAMAGING
WIND...HAIL AND TORNADOES WILL ALL BE POSSIBLE. TREES CAN DOWN
MORE EASILY WITH ALREADY WET SOIL IN THE WAKE OF THE MORNING RAIN.

THREE QUARTERS TO ONE AND A HALF INCHES OF RAINFALL /SOME SPOTTY 2
PLUS INCHES/ HAS FALLEN FROM THE MORNING STORMS ACROSS THE
SOUTHERN TWO THIRDS OF THE AREA. LOCALIZED FLOODING CANNOT BE
RULED OUT ESPECIALLY IN THIS AREA IF BRIEF HEAVY RAINFALL OCCURS FROM
ANY ADDITIONAL STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY. IN THE
MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Apr 25, 2:16 PM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     TSTM WND DMG     CEDAR GROVE             32.25N  82.89W
04/25/2015                   LAURENS            GA   EMERGENCY MNGR

            35 TO 40 TREES DOWN COUNTY WIDE. TIME ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER FFC1500256

BAKER
Special weather statement, Apr 25, 5:52 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT SAT APR 25 2015

GAZ078>080-089-091-252215-
MUSCOGEE GA-HARRIS GA-TALBOT GA-MARION GA-TAYLOR GA-
552 PM EDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN MUSCOGEE...HARRIS...TALBOT...MARION AND TAYLOR COUNTIES UNTIL 615
PM EDT...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JUNCTION
CITY TO NEAR GENEVA...AND MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS
MOVE ACROSS MUSCOGEE...HARRIS...TALBOT...MARION AND TAYLOR COUNTIES
THROUGH 615 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TALBOTTON...WAVERLY HALL...JUNCTION CITY...GENEVA...UPATOI...
PRATTSBURG...BALDWINVILLE...BOX SPRINGS...JUNIPER...BAUGHVILLE...
OLIVE BRANCH...CARSONVILLE...PO BIDDY CROSSROADS...WESLEY CHURCH...
ELLERSLIE...MIDLAND AND HOWARD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL GEORGIA.

LAT...LON 3269 8481 3276 8434 3276 8430 3274 8427
      3272 8426 3273 8424 3268 8420 3267 8417
      3257 8438 3251 8433 3251 8464 3253 8464
      3251 8471 3251 8485
TIME...MOT...LOC 2151Z 265DEG 33KT 3259 8444 3262 8464
Special weather statement, Apr 25, 5:55 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT SAT APR 25 2015

GAZ089-090-252230-
MUSCOGEE GA-CHATTAHOOCHEE GA-
555 PM EDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 630 PM EDT...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF FORT
BENNING/LAWSON ARMY AIR FLD MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 630 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CUSSETA... NORTH
FORT BENNING...FORT BENNING/LAWSON ARMY AIR FLD... SAND
HILL...CARTER ACRES...BENNING PARK...VISTA TERRACE...BATTLE
PARK...CUSTER ROAD TERRACE...BENNING HILLS...CHRISTOPHER AND
JAMESTOWN/SOUTH FORT BENNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3236 8498 3238 8497 3239 8499 3239 8497
      3241 8498 3243 8496 3252 8480 3231 8468
      3224 8491 3225 8492 3226 8489 3230 8494
      3232 8500 3234 8501
TIME...MOT...LOC 2152Z 243DEG 33KT 3227 8505
Local storm report, Apr 25, 6:20 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             MONTROSE                32.56N  83.15W
04/25/2015  E1.00 INCH       LAURENS            GA   FIRE DEPT/RESCUE

            QUARTER SIZE HAIL REPORTED BY FIRE DEPT IN MONTROSE.

&&

EVENT NUMBER FFC1500257

RWILLIS
Local storm report, Apr 25, 6:29 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             1 NNE FRIENDSHIP        32.69N  83.86W
04/25/2015  E1.75 INCH       CRAWFORD           GA   PUBLIC

            GOLF BALL SIZED HAIL WAS FALLING ON RICHARDSON MILL
            ROAD.

&&

EVENT NUMBER FFC1500258

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:55 AM EDTSpecial Weather StatementFFCLamar, Pike35 min
Apr 25, 8:09 AM EDTSpecial Weather StatementFFCUpson36 min
Apr 25, 9:27 AM EDTSpecial Weather StatementFFCJohnson33 min
Apr 25, 9:47 AM EDTSpecial Weather StatementFFCEmanuel28 min
Apr 25, 10:06 AM EDTSpecial Weather StatementFFCDodge, Telfair24 min
Apr 25, 10:31 AM EDTSpecial Weather StatementFFCMontgomery, Wheeler29 min
Apr 25, 10:58 AM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler32 min
Apr 25, 5:20 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor40 min
Apr 25, 5:31 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Peach, Twiggs44 min
Apr 25, 5:44 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor46 min
Apr 25, 5:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Apr 25, 5:55 PM EDTSpecial Weather StatementFFCChattahoochee35 min
Apr 25, 5:56 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach34 min
Apr 25, 6:04 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot, Taylor21 min
Apr 25, 6:05 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Laurens, Twiggs, Wilkinson40 min
Apr 25, 6:25 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Houston, Peach, Twiggs35 min
Apr 25, 6:33 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen, Wilkinson42 min
Apr 25, 6:41 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter, Wilcox49 min
Apr 25, 6:56 PM EDTSpecial Weather StatementFFCTalbot34 min
Apr 25, 6:56 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Pulaski, Twiggs49 min
Apr 25, 6:59 PM EDTSpecial Weather StatementFFCTwiggs31 min
Apr 25, 7:08 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen52 min
Apr 25, 7:10 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens50 min
Apr 25, 7:26 PM EDTSpecial Weather StatementFFCWilcox34 min
Apr 25, 7:26 PM EDTSevere Thunderstorm WarningFFCEmanuel49 min
Apr 25, 7:48 PM EDTSpecial Weather StatementFFCBaldwin27 min
Apr 25, 7:55 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler50 min
Apr 25, 7:57 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler63 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.